# SDR SWIA972051

- Difficulty date: October 25, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N308SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120326
- Aircraft time: 9,700 hours, 13,293 cycles
- Engine: Pwa PW118B
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Circuit Breaker
- Condition: Failed
- Location: Pitot Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NUMBER TWO PITOT HEAT CIRCUIT BREAKER POPPED INFLIGHT.  RETURNED TO SLC.  REMOVED AND REPLACED CIRCUIT BREAKER FOR NUMBER TWO PITOT HEAT.  OPS CHECKS GOOD.
